MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006900
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the console was started, it engaged the electrical security system.The power cord was found to be good condition, but the r1 on the ac board components were burnt.There was no procedure done due to this problem.There was no patient complication.This event is being reported for aborted/cancelled procedure with a patient whose sedation status was unknown.
 
Additional Manufacturer Narrative
The console was not returned for analysis and no work order was assigned to this case; however, media was provided by the customer.The media shows the r1 of the ac board was damaged.The review completed on the device history review (dhr) for this console confirmed that it met specification prior to release.Based on the information available, it is likely that the damaged ac board contributed to the event experienced by the customer.Therefore, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
It was reported that when the console was started, it engaged the electrical security system.The power cord was found to be good condition, but the r1 on the ac board components were burnt.The patient was under sedation at the time and no procedure was performed due to this problem.There was no patient complication.This event is being reported for aborted/cancelled procedure with a patient whose sedation status was unknown.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma st. 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key17647178
Report Number2124215-2023-46726
Device Sequence Number20354551
Product Code GEX
UDI-Device Identifier07290109145402
UDI-Public07290109145402
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006900
Device Catalogue NumberGA-0006900
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer11/02/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown